@Article{AAMM-7-675, author = {Lei and Lu and and 19803 and and Lei Lu and Junsheng and Duan and and 19804 and and Junsheng Duan and Longzhen and Fan and and 19805 and and Longzhen Fan}, title = {Solution of the Magnetohydrodynamics Jeffery-Hamel Flow Equations by the Modified Adomian Decomposition Method}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {7}, number = {5}, pages = {675--686}, abstract = {

In this paper, the nonlinear boundary value problem (BVP) for the Jeffery-Hamel flow equations taking into consideration the magnetohydrodynamics (MHD) effects is solved by using the modified Adomian decomposition method. We first transform the original two-dimensional MHD Jeffery-Hamel problem into an equivalent third-order BVP, then solve by the modified Adomian decomposition method for analytical approximations. Ultimately, the effects of Reynolds number and Hartmann number are discussed.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2014.m543}, url = {http://global-sci.org/intro/article_detail/aamm/12070.html} }